[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IPk] Re: ACE Inhibitors & other

In a message dated 7/17/2002 11:20:55 PM GMT Daylight Time, email @ redacted 

> I've been finding out about them , they can have some pretty horrible side 
> effects (ACE Inhibitors), 

I've been using an ACE inhibitor (Lisinopril) for several years, and had to 
titrate my dosage to get my blood pressure down to a reasonable level.  On 
low doses I had minimal side effects, but once I reached 10 mg daily I 
started getting a very irritating (unfortunately, mostly to others) dry 
cough.  On my present dose it's a pain, but it has improved with time.  No 
other side effects to date.

I think I too have "sticky button syndrome" (pump doesn't respond to pressing 
buttons but continues to deliver basals).  Not quite sure why, as despite 
being a pumper I seldom eat sweet foods or ones that might lead to sticky 
fingers on pump buttons.  Had a second "sticky button" episode today, but 
seems to have resolved now.  

Diane, CONGRATULATIONS!!!, and welcome to the site as well as the club (MBBS 
1983 - oh dear, have I got THAT old already...I'd be happy to correspond 
privately if you'd like to).

IDDM 30+, 508 1.5+
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml